Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 123, Number 7

All articles in this issue are freely accessible.

Small representations of finite distributive lattices as congruence lattices
George Grätzer, Ivan Rival and Nejib Zaguia.
Proc. Amer. Math. Soc. 123 (1995), 1959-1961
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1301499
Quadratic descent of involutions in degree $2$ and $4$
Hélène Dherte.
Proc. Amer. Math. Soc. 123 (1995), 1963-1969
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1243165
Isomorphisms between endomorphism rings of modules
Kenneth G. Wolfson.
Proc. Amer. Math. Soc. 123 (1995), 1971-1973
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1243174
A note on the Thue inequality
Michael A. Bean.
Proc. Amer. Math. Soc. 123 (1995), 1975-1979
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1283540
Four-point affine Lie algebras
Murray Bremner.
Proc. Amer. Math. Soc. 123 (1995), 1981-1989
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1249871
Cohen-Macaulayness of blow-ups of homogeneous weak $d$-sequences
Mark R. Johnson and K. N. Raghavan.
Proc. Amer. Math. Soc. 123 (1995), 1991-1994
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1264817
Noncrossed product division algebras with a Baer ordering
Patrick J. Morandi and B. A. Sethuraman.
Proc. Amer. Math. Soc. 123 (1995), 1995-2003
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1246532
A simple proof of a remarkable continued fraction identity
P. G. Anderson, T. C. Brown and P. J.-S. Shiue.
Proc. Amer. Math. Soc. 123 (1995), 2005-2009
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1249866
The difference between permutation polynomials over finite fields
Stephen D. Cohen, Gary L. Mullen and Peter Jau-Shyong Shiue.
Proc. Amer. Math. Soc. 123 (1995), 2011-2015
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1196163
On the finite images of some one-relator groups
D. Moldavanski and N. Sibyakova.
Proc. Amer. Math. Soc. 123 (1995), 2017-2020
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1273511
Reflexivity of tensor products of linear transformations
Wing Suet Li and Elizabeth Strouse.
Proc. Amer. Math. Soc. 123 (1995), 2021-2029
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1215202
Optimal intervals of stability of a forced oscillator
Jose Miguel Alonso.
Proc. Amer. Math. Soc. 123 (1995), 2031-2040
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1301005
Some inequalities of algebraic polynomials
A. K. Varma.
Proc. Amer. Math. Soc. 123 (1995), 2041-2048
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1231305
Fixed points via “biased maps”
G. Jungck and H. K. Pathak.
Proc. Amer. Math. Soc. 123 (1995), 2049-2060
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1283555
Preference relations and measures in the context of fair division
Julius B. Barbanel and Alan D. Taylor.
Proc. Amer. Math. Soc. 123 (1995), 2061-2070
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1233964
A right inverse of the Askey-Wilson operator
B. Malcolm Brown and Mourad E. H. Ismail.
Proc. Amer. Math. Soc. 123 (1995), 2071-2079
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1273478
On the compactness of the evolution operator generated by certain nonlinear $Ω$-accretive operators in general Banach spaces
Athanassios G. Kartsatos.
Proc. Amer. Math. Soc. 123 (1995), 2081-2091
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1307535
Composition operators between Hardy and weighted Bergman spaces on convex domains in $C^{N}$
Barbara D. MacCluer and Peter R. Mercer.
Proc. Amer. Math. Soc. 123 (1995), 2093-2102
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1254846
Carleman inequalities for the Dirac operator and strong unique continuation
Yonne Mi Kim.
Proc. Amer. Math. Soc. 123 (1995), 2103-2112
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1242093
Stolarsky’s inequality with general weights
Lech Maligranda, Josip E. Pečarić and Lars Erik Persson.
Proc. Amer. Math. Soc. 123 (1995), 2113-2118
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1243171
Intermediate value theorems and fixed point theorems for semi-continuous functions in product spaces
Jean Guillerme.
Proc. Amer. Math. Soc. 123 (1995), 2119-2122
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1246525
A note on interpolation of semigroups
V. Kéyantuo.
Proc. Amer. Math. Soc. 123 (1995), 2123-2132
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1243170
On polynomially bounded operators with rich spectrum
Radu Gadidov.
Proc. Amer. Math. Soc. 123 (1995), 2133-2139
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1243168
Delay differential inclusions with constraints
Shou Chuan Hu and Nikolaos S. Papageorgiou.
Proc. Amer. Math. Soc. 123 (1995), 2141-2150
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1257111
On the composition of transcendental entire and meromorphic functions
Walter Bergweiler.
Proc. Amer. Math. Soc. 123 (1995), 2151-2153
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1257098
The error term of holomorphic mappings in Nevanlinna theory
Zhuan Ye.
Proc. Amer. Math. Soc. 123 (1995), 2155-2164
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1277142
The Hardy-Littlewood theorem on fractional integration for Laguerre series
Yūichi Kanjin and Enji Sato.
Proc. Amer. Math. Soc. 123 (1995), 2165-2171
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1257113
Generalized scalar operators as dilations
Hari Bercovici and Srdjan Petrović.
Proc. Amer. Math. Soc. 123 (1995), 2173-2180
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1246516
The embedding theorem for the Besov and Triebel-Lizorkin spaces on spaces of homogeneous type
Y.-S. Han.
Proc. Amer. Math. Soc. 123 (1995), 2181-2189
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1249880
On the torsion part of $C^{[n]}$ with respect to the action of a derivation
Brian Coomes.
Proc. Amer. Math. Soc. 123 (1995), 2191-2197
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1273485
A Paley-Wiener theorem for frames
Ole Christensen.
Proc. Amer. Math. Soc. 123 (1995), 2199-2201
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1246520
Characteristic functions and products of bounded derivatives
Aleksander Maliszewski.
Proc. Amer. Math. Soc. 123 (1995), 2203-2211
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1246531
Real rank of tensor products of $C^{∗}$-algebras
Kazunori Kodaka and Hiroyuki Osaka.
Proc. Amer. Math. Soc. 123 (1995), 2213-2215
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1264820
A measure with a large set of tangent measures
Toby O’Neil.
Proc. Amer. Math. Soc. 123 (1995), 2217-2220
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1264826
Quasi-isometries of hyperbolic space are almost isometries
Daryl Cooper.
Proc. Amer. Math. Soc. 123 (1995), 2221-2227
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1307505
On the first $n$ strongly compact cardinals
Arthur W. Apter.
Proc. Amer. Math. Soc. 123 (1995), 2229-2235
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1249867
Mutually complementary families of $T_{1}$ topologies, equivalence relations and partial orders
Juris Steprāns and Stephen Watson.
Proc. Amer. Math. Soc. 123 (1995), 2237-2249
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1301530
Twisted torus bundles over arithmetic varieties
Min Ho Lee.
Proc. Amer. Math. Soc. 123 (1995), 2251-2259
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1307544
Completion theorem for cohomological dimensions
Wojciech Olszewski.
Proc. Amer. Math. Soc. 123 (1995), 2261-2264
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1307554
Index theory for perturbed Dirac operators on manifolds with conical singularities
Jeffrey Fox and Peter Haskell.
Proc. Amer. Math. Soc. 123 (1995), 2265-2273
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1243166
On the determinant and the holonomy of equivariant elliptic operators
Kenji Tsuboi.
Proc. Amer. Math. Soc. 123 (1995), 2275-2281
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1260183